thumbnail

Asymptotic distribution of the maximum deficit with correlated, partially regulated outflows.

Water Resources Research

By:

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS

Abstract

The asymptotic distribution of the maximum accumulated deficit with partially regulated, Markov-dependent net outflows having a Bernoulli distribution is derived, and the distribution for independent, continuous outflows is presented. Under partial regulation the maximum deficit behaves as log n, where n is the length of the series.-from Author

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Asymptotic distribution of the maximum deficit with correlated, partially regulated outflows.
Series title:
Water Resources Research
Volume
19
Issue:
1
Year Published:
1983
Language:
English
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Water Resources Research
First page:
104
Last page:
108